# SDR DLL10954719

- Difficulty date: December 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N735D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1226
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: TO
- Nature of condition: D
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF, NR 2 TIRE RECAP CAME OFF AND WAS INGESTED INTO NR 1 ENGINE.  REJECTED TAKEOFF AT 130 KNOTS, HAD REPORT OF SPARKS FROM NR 1 ENGINE.  AT GATE FOUND FOD DAMAGE TO ENGINE.  REPLACED ENGINE AND ROUTED TO SHOP.  REPLACED NR 1 AND NR 2 WHEEL ASSEMBLIES.
